MAUDE Adverse Event Report: SOLTA MEDICAL, INC. VASERLIPO SYSTEM AND ACCESSORIES (CANNULA); SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL

SOLTA MEDICAL, INC. VASERLIPO SYSTEM AND ACCESSORIES (CANNULA); SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Model Number 820-FNBU2030LLNR
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has been requested for evaluation.Investigation is underway.
 
Event or Problem Description
A user facility reported to a distributor that the ventx cannula separated from the base.The event occurred while the patient was under general anesthesia.As a direct consequence to the broken cannula, the procedure was delayed by approximately 60 minutes.The surgical intervention was ultimately completed using a replacement cannula.In accordance with internal safety guidelines, the case has been assessed as serious due to the extended duration of general anesthesia required as a direct consequence of the broken cannula.
 
Additional Manufacturer Narrative
Although attempts were made, no further information was provided by the customer and no product was returned for evaluation.Delay in procedure due to cannula breaking during a procedure is identified in the vaserlipo system risk assessment.The trend analysis, risk analysis and directions for use review are considered acceptable, with the product performing within anticipated rates.Based on the available information, no causal factors can be determined, and no conclusions can be drawn.At this time, no corrective action is necessary.

Brand Name
VASERLIPO SYSTEM AND ACCESSORIES (CANNULA)
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Manufacturer (Section D)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key22298079
Report Number3011423170-2025-00283
Device Sequence Number8562379
Product Code QPB
UDI-Device Identifier00816995025733
UDI-Public00816995025733
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K190551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number820-FNBU2030LLNR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown